# SDR 2017FA0000324

- Difficulty date: June 27, 2017
- Submitted: August 3, 2017
- Operation: General aviation
- Aircraft: N820PM
- Make and model: Urocop EC120B
- Aircraft serial: 1686
- Engine: Tmeca ARRIUS2F
- System (JASC): 6397 · Main Rotor Drive System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pressure Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE MAIN GEAR BOX OIL PRESSURE SWITCH WAS CAUSING MG8 PRESSURE LIGHT TO ILLUMINATE ON CAUTION PANEL.  THIS OIL PRESSURE SWITCH ONLY LASTED 21 DAYS WITH 101.6 HRS FLOWN.    FURTHER RESEARCH  INTO THIS PARTICULAR PART SHOWED INTERNAL WIRES CHAFFED AGAINST MICRO SWITCH CAUSING A SHORT IN WIRES AND ILLUMINATING MGB PRESSURE LIGHT.  SUGGEST INTERNAL WIRES BE WRAPPED AND PROTECTED WITH WIRE LOOM DURING MANUFACTURING BEFORE HOUSING IS PLACE ONTO SWITCH.
